# SDR ASAA2014110509904

- Difficulty date: November 5, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,116 hours, 8,924 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Part number: 1036541
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HANDLE STOW BUMPER MISSING WITH GOUGING ON CASTING.  ACFT GROUNDED. REMOVED FWD CARGO DOOR HANDLE HOUSING & INSTALLED NEW HOUSING REF SRM 51-40-02.
